# SDR SWAA2022031076889

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 663+3; RBL 65; HORIZONTAL PRESSURE DECK DOUBLER ANGLE HAS CORROSION ON UPPER LIP. / REMOVED CORROSION ON THE UPPER LIP OF THE HORIZONTAL PRESSURE DECK DOUBLER ANGLE AT STA 663 + 3 RBL 65. VERIFIED MATERIAL LOSS. 0RIG 'T' .063. REMAINING .062. LOSS OF .001. SRM HAS NO LIMITS IN THIS AREA. REPAIRED IAW AAR EA 190565 IR AND SWA EA 1-757-1632 REV IR
